# SDR AALA202508093505

- Difficulty date: July 25, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED BTW FR 66 TO FR 68 AND STR 23R AFT GALLEY AREA MEASURE CORROSION ARE L=0.375 INCH W=0.220 INCH D=0.050 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON LOWER SILL LOC BTW FR66 TO FR68 AND STGR 23R AFT GALLEY AREA IAW A319 SRM 53-41-14-300-001 (PRINCIPLE 7) AND A319 SRM 51-42-11-801.
